# SDR DALA2024062506481

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0410783) FWD CARGO BAY COMPARTNENT Z CHANNEL IS HAS COROSSION FROM STA 500 I -500L LBL 24. REPAIRED Z CHANNEL L/H LBL 25 STA 500L-400 IAW B737 SRM 53-00-53-2R PROCEDURE 5 AND SRM 51-40-02-0G.
